A member asked about a 17-year-old female:
Is it ok to give immodium to stop antibiotic induced diarrhea in a child with a g-tube?
1 doctor answer • 2 doctors weighed in
Pediatric Emergency Medicine 45 years experience
No: Immodium may slow the diarrhea but keeps any toxins inside. Have her/him assessed for a stool sample and G tube or IV fluids now. All the best.
2.8k viewsReviewed >2 years ago
Last updated May 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.